MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. PRONTO V4; EXTRACTION CATHETER,

VASCULAR SOLUTIONS, INC. PRONTO V4; EXTRACTION CATHETER,
Model Number 4006
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned for evaluation.
 
Event or Problem Description
Patient brought to cath lab for emergent cardiac cath.Lad 100 percent occluded and bare metal stent placed.A clot was then extracted from diagonal artery.As catheter was pulled back, part broke and remained in the lad.Patient transferred to operating room for bypass of lad and diagonal artery.Surgical intervention was performed.Diagnosis or reason for use: stemi.Event abated after use stopped or dose reduced: no.Event reappeared after reintroduction: no.

Brand Name
PRONTO V4
Common Device Name
EXTRACTION CATHETER,
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key6124447
Report Number2134812-2016-00083
Device Sequence Number385334
Product Code DXE
UDI-Device IdentifierM20640060
UDI-PublicM20640060
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K103405
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/15/2018
Device Model Number4006
Device Lot Number596800
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/25/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/23/2016
Supplement Report FDA Received Date12/16/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;